# SDR CA040730002

- Difficulty date: July 25, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 1,885 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 959902013
- Part serial: 0055
- Condition: Inoperative
- Location: Temp
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE AIR TEMP SELECTOR WHILE IN AUTO MODE WAS MOVED TO A MORE COOL POSITION, WITH NO EFFECT.  ECS SWITCH WAS MOVED TO MANUAL MODE AND MORE COOL WAS TOGGLE WITH THE MANUAL SWITCH.  AIR TEMP STILL NOT GETTING COOLER.  MINUTES LATER THE ECS CAUTION AMBER ADVISORY LIGHT LIT AND FLIGHT WAS RESUMED TO HOME BASE AS PER FLIGHT MANUAL.  THIS PROCEDURE WAS TRIED A FEW TIMES WHILE EN ROUTE WITH THE SAME RESULT.
